contributor author | S. Sathikh | |
contributor author | Jayakumar | |
contributor author | C. Jebaraj | |
date accessioned | 2017-05-08T23:49:22Z | |
date available | 2017-05-08T23:49:22Z | |
date copyright | December, 1996 | |
date issued | 1996 | |
identifier issn | 0021-8936 | |
identifier other | JAMCAV-26402#1053_2.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/116520 | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Discussion: “A General Formulation of the Theory of Wire Ropes” (Jiang, W., 1995, ASME J. Appl. Mech., 62, pp. 747–755) | |
type | Journal Paper | |
journal volume | 63 | |
journal issue | 4 | |
journal title | Journal of Applied Mechanics | |
identifier doi | 10.1115/1.2787233 | |
journal fristpage | 1053 | |
identifier eissn | 1528-9036 | |
keywords | Wire AND Ropes | |
tree | Journal of Applied Mechanics:;1996:;volume( 063 ):;issue: 004 | |
contenttype | Fulltext | |